Title
Mathematical aspects of real plant modelling Mathematical aspects of real plant modelling
Author
Faculty/Department
Faculty of Sciences. Biology
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Meise ,
Subject
Biology
Source (journal)
Scripta Botanica Belgica. - Meise
Volume/pages
13(1996) , p. 7-27
ISSN
0779-2387
ISI
000073132500001
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000073132500001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle